# SDR SWIA2025090900522

- Difficulty date: May 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT AFT L/H CORNER OF NOSE LANDING GEAR DOOR OPENING  (C-CHECK RO 09/07/2025)COMPLIED WITH ALL THE STEPS OF REO 690-53-11-2007 REV -- DATED 2025-06-16 WET INSTALLED ALL FASTENERS AND -1 REPAIR DOUBLER, -2 REPAIR TRIPLER, -3 REPAIR QUADRUPLER, -4 FILLER AND -5 SHIM. FILL REDUNDANT COUNTER SINK, APPLIED AERODYNAMIC SEALANT AROUND REPAIR PARTS. VISUALLY INSPECT DEFLECTED AREA ON LHS BEAM AND ENSURED PROPER FASTENER INSTALLATION. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
